May I give my 11 year old birth control pills to lighten her period she heavy and want to lighten her periods

M.D. visit. I would suggest seeing your pediatrician to have these symptoms evaluated. The underlying cause of this should be further evaluated. I would also suggest that she have her hematocrit checked as well.
Please. Please see her physician or gynecologist to have her evaluated. Please don't give her anything that is not prescribed for her specifically.

Related Questions

What are the dangers of birth control pills in an attempt to regulate heavy periods in a 40 year old woman?

Very few. Unless there is a history of blood clotting, liver cancer, stroke, or cardiac events the use of episodic birth control pills are usually safe for temporary control of heavy cycles as long as the cause has been determined by the doctor.
Varies. There is always a small risk of blood clots while taking the pill, fortunately very small. The risks otherwise depend on your general health. High blood pressure, migraines, diabetes, gallbladder disease could be aggravated. You should not take it if you smoke.

24 year old female started birth control pills last month have 4 white inactive pill left and I got my period. What Should I do?

Keep taking them. There can be some irregular bleeding during the first few months of starting a new birth control pill. Continue taking your pills every day and your period should even out with the pill. If not by the third or fourth pack then see your provider to talk about getting a different pill or having an exam.

I am 51 years old, my doctor took me off birth control pills, I have not had a period in three years. Is it still possible for me to still get pregnan?

Maternal age. It sounds like you are post menopausal. So you shouldn't become pregnant if you have sexual intercourse. Fertility rates at age 51 are so low, that the chart doesn't cover that age group.

I seem to get consistant yeast infections. I am 34 years old. I also was put on birth control pills to help normalize my periods due to inconsistancy?

Yeast. Yeast infections are usually caused by warm, moist environments. Wearing cotton underwear (or none at night) may help. I recommend avoiding douching or any other rinses, as these can change the acidity of the vagina and cause problems. Your doctor may choose to check you for problems with sugar levels, and sometimes a culture of the yeast can be helpful to make sure treatment is adequate.
Dear Yeast, Yeast normally lives in your vagina along with normal vaginal bacteria like a ecosystem. If you are diabetic, take antibiotics, overweight, douche too much, pregnant, and many other reasons; you have an overgrowth of yeast. Make sure your gyn is diagnosing your yeast infections by testing. Some vaginal infections are bacterial and are similar. Some women have normal discharge which is heavy.
Could be from the OC. Oral contraceptives can increase the vaginal estrogen and can increase your likelihood of getting a yeast infection. Have you had a culture done? Other things can feel like yeast infection, so having a formal culture done will tell you if it is all yeast or maybe something else.

What causes skin on upper lip to darken with exposure to sun? Not taking birth control pills or hormones. Still have ovaries.38 years old. Periods reg.

Melasma. No one really seems to know what causes melasma. It seems to be a combination of the sun, hormones and a predisposition. You should see a dermatologist. It can be treated with prescription bleaching creams and certain sunscreens. Treatment takes months and is not always successful.